# SDR 2005UALA00565

- Difficulty date: June 13, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 63667
- Part serial: 2521
- Condition: Broken
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D31517113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOSE WAS FOUND BROKEN BY ASPIRATOR DURING THE UNPACKING PROCESS.  DURING UNPACKING OF THE SLIDE IN THE SHOP, THE HOSE WAS FOUND BROKEN FROM PLATE.  THE PROBABLE CAUSE IS KINKED ROUTING OF THE HOSE DURING THE PREVIOUS PACKING OF THE ASSEMBLY.  THE CONTINUES STRESS ON THE HOSE RESULTED IN ITS BREAKAGE.  HOSE WAS REPLACED.
